# SDR CALA2014050690957

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 52,942 hours, 21,490 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GO AROUND, ECAM WARNING LG DOORS NOT CLOSED ECAM WARNING.  GO AROUND INITIATED DUE TO TAILWIND CAUSING EXCESSIVE AIRSPEED.  RECEIVED ECAM WHEN GEAR UP SELECTED, THROTTLES WERE ADVANCED, BUT NOT IN TO GO POSITION.  MOVED GEAR HANDLE TO DOWN & NORMAL THREE GREENS INDICATION.  ACCOMPLISHED OPERATIONS TEST OF LG DOORS, GEAR SIMULATION & GEAR HANDLE, IAW AMM 32-31-00-710-002 -A01, TESTED OK.  ACCOMPLISHED BITE TEST OF LGCIU 1 & 2 IAW AMM 32-69-00, TESTED OK.
